# SDR DALA1147493360

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 778
- Aircraft time: 22,340 hours, 3,039 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF NEW SKIN FOUND SHEAR TIE CLIP AT FR 36 BETWEEN STRINGER P32-P33 CRACKED.  INSTALLED SHEAR TIE CLIP IAW A330 51-72-11.
